# SDR DL76G010586

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 42,369 hours, 11,742 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717003
- Part serial: 1463
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RT AUTOPILOT ENGAGE SWITCH SMOKED WHEN ENGAGED. DISCONNECTED SAME AND ENGAGED LEFT AUTOPILOT FOR REMAINDER OF FLT.    REPLACED A/P MODE CONTROL PANEL AND PERFORMED OPS CKS. ALL  OKAY.
